Modules commuting (via Hom) with some limits

Tom 155 / 1998

Robert El Bashir, Tomáš Kepka Fundamenta Mathematicae 155 (1998), 271-292 DOI: 10.4064/fm-155-3-271-292

Streszczenie

For every module M we have a natural monomorphism  $Φ: ∐_{i ∈ I} Hom _R (A_i,M) → Hom _R (∏_{i ∈I} A_i, M)$ and we focus attention on the case when Φ is also an epimorphism. The corresponding modules M depend on thickness of the cardinal number card(I). Some other limits are also considered.

Autorzy

  • Robert El Bashir
  • Tomáš Kepka

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek